# SDR SWAA980158

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAME CRACKED AT A/C OUTLET ASSY ATTACH BRACKET AT BS 480,  BETWEEN STR 8 AND 9 RT.  REMOVED AND REPLACED PER BOEING SRM.
